Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 39, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 20, 2023, 12:03 AM CDT for Butler County, Chase County, Marion County, Kansas. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2023, 12:03 AM CDT (05:03 UTC)
- Expired
- Apr 20, 2023, 12:45 AM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KS, Chase County, KS, Marion County, KS
The radar
The Topeka radar (KTWX), 84 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 12:29 AM CDT | HAIL 1.25 | 5 Ese Cedar Point, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 11:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.0
The text
As transmitted.
574
WUUS53 KICT 200503
SVRICT
KSC015-017-115-200545-
/O.NEW.KICT.SV.W.0039.230420T0503Z-230420T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1203 AM CDT Thu Apr 20 2023
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southeastern Chase County in east central Kansas...
North central Butler County in south central Kansas...
Southeastern Marion County in central Kansas...
* Until 1245 AM CDT.
* At 1202 AM CDT, a severe thunderstorm was located over Burns, or 12
miles southeast of Florence, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cottonwood Falls, Strong City, Burns, Bazaar, Matfield Green,
Saffordville and Wonsevu.
This includes Interstate 35 between Mile Markers 96 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 9635 3819 9636 3795 9686 3810 9700
3850 9636
TIME...MOT...LOC 0502Z 237DEG 52KT 3808 9684
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CRW2 follow-up statements
195
WWUS53 KICT 200511
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1211 AM CDT Thu Apr 20 2023
KSC015-200520-
/O.CAN.KICT.SV.W.0039.000000T0000Z-230420T0545Z/
Butler KS-
1211 AM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BUTLER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central, central and east central Kansas.
LAT...LON 3848 9635 3819 9636 3808 9661 3809 9699
3850 9636
TIME...MOT...LOC 0510Z 238DEG 47KT 3813 9674
$$
KSC017-115-200545-
/O.CON.KICT.SV.W.0039.000000T0000Z-230420T0545Z/
Chase KS-Marion KS-
1211 AM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHEASTERN CHASE AND SOUTHEASTERN MARION COUNTIES...
At 1210 AM CDT, a severe thunderstorm was located 8 miles east of
Burns, or 13 miles southeast of Florence, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Cottonwood Falls, Burns, Bazaar, Matfield Green, Saffordville and
Wonsevu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 9635 3819 9636 3808 9661 3809 9699
3850 9636
TIME...MOT...LOC 0510Z 238DEG 47KT 3813 9674
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
METZGER622
WWUS53 KICT 200528
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1228 AM CDT Thu Apr 20 2023
KSC115-200538-
/O.CAN.KICT.SV.W.0039.000000T0000Z-230420T0545Z/
Marion KS-
1228 AM CDT Thu Apr 20 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
LAT...LON 3848 9635 3819 9636 3811 9654 3826 9673
3850 9636
TIME...MOT...LOC 0528Z 237DEG 52KT 3828 9645
$$
KSC017-200545-
/O.CON.KICT.SV.W.0039.000000T0000Z-230420T0545Z/
Chase KS-
1228 AM CDT Thu Apr 20 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR EASTERN CHASE COUNTY...
At 1228 AM CDT, a severe thunderstorm was located 7 miles southeast
of Cottonwood Falls, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Cottonwood Falls, Bazaar, Matfield Green and Saffordville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3848 9635 3819 9636 3811 9654 3826 9673
3850 9636
TIME...MOT...LOC 0528Z 237DEG 52KT 3828 9645
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:21 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Apr 19, 6:21 PM CDT, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Wichita KS 621 PM CDT Wed Apr 19 2023 .SHORT TERM...(This evening through Saturday night) Issued at 319 PM CDT Wed Apr 19 2023 Water vapor imagery shows an upper low situated over eastern MT with a trough and associated vort lobe extending down into the Central/Southern Rockies. At the surface, cold front extends from Eastern Nebraska to near Great Bend and finally into far Southwest KS. Meanwhile, dryline extends from south of KHUT down into Western OK. Complex setup for this evening as the upper low remains almost stationary but an upper jet and piece of energy move out of the Central Rockies and into KS/OK. Confidence remain high that the dryline/cold front will retreat west as surface low intensifies over southwest KS late this afternoon and early evening. Main question still remains if storms can develop early this evening along the dryline/cold front as it retreats. Currently think the most likely area for development will be over northeast KS which will be closer to good upper diffluence due to being closer to the right entrance region of an upper jet over the central/northern Plains. Another area to keep an eye on would be further south over OK where deeper moisture and slightly better convergence will be situated as winds back this evening. There's no question that if a storm can develop early this evening, all modes of severe weather would be possible, with tor potential increasing as low level jet continues to increase this evening. Confidence is much higher with storm development tonight as the cold front surges south and intersects the dryline over northeast KS and tries to unzip to the southwest. The tough question will be how far south and southwest do storms make it overnight. Trends lately have been to limit the southward extent which seems to be the theme so far this spring. Large hail and downburst winds will be common with any storms that unzip down the line tonight. Did go ahead and expand the wind advisory for tonight as the dryline/cold front look to lift a bit further north and to also account for strong north winds getting into central KS behind the front. Cold front and associated storms will be making their way through Southeast KS Thu morning with cooler air spilling into the remainder of the area. By Thu evening, the upper low will be moving into the Upper Mississippi Valley with one last vort max moving across the Southern Plains. This will bring west winds and good downslope conditions Fri that will allow us to reach our full heating potential as we climb into the mid and upper 60s. Still looks to be some frost potential Fri morning across central KS we we fall into the lower 30s and winds go light. .LONG TERM...(Saturday through Wednesday) Issued at 319 PM CDT Wed Apr 19 2023 Still good model agreement in a secondary surge of cold air starting Sat morning across the forecast area as the upper low moves off into the Great Lakes region. Still looks like freezing temps will be a good bet for both Sat and Sun morning, especially across central KS. So would not be surprised if freeze warnings are eventually needed in these locations. Confidence remain high that below normal temps will remain in place for both Sun and Mon with highs each day around 10 degrees below seasonal normals. Both ECMWF and GFS are hinting at some rainfall potential for Mon night into Tue as shortwave energy digs across the Great Basin resulting in increasing moisture transport across the Plains. There are some fairly significant differences between the GFS and ECMWF on the track of the shortwave so confidence remains fairly low at this time. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 622 PM CDT Wed Apr 19 2023 Strong to severe convection possible along a cold front tonight as it moves across central Kansas and into southeast Kansas toward dawn. Strong south winds and low level wind shear away from the convection with strong northwest winds behind the frontal passage later tonight into early Thursday. Patchy MVFR cigs possible, especially in and near convection tonight and lower vsbys in rain. KED && .FIRE WEATHER... Issued at 319 PM CDT Wed Apr 19 2023 Very high fire danger will be in place Thu across parts of south central and central KS. Winds are expected to flip around to the northwest on Thursday behind the cold front but will remain quite gusty. We are looking for sustained speeds in the 15 to 25 mph range with gusts to 30-35 mph. Afternoon RH's are anticipated to be around 15% west of I-135 Thursday to around 30% over southeast KS. Outdoor burning is not recommended on Thu afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 54 71 42 65 / 30 0 10 10 Hutchinson 50 69 40 64 / 30 0 10 0 Newton 53 71 41 64 / 40 0 10 10 ElDorado 55 71 43 64 / 40 10 10 10 Winfield-KWLD 56 72 44 67 / 30 10 10 10 Russell 45 66 34 62 / 30 0 10 0 Great Bend 45 67 36 63 / 30 0 10 0 Salina 49 68 36 64 / 50 0 10 0 McPherson 50 69 39 62 / 40 0 10 0 Coffeyville 60 72 45 67 / 30 40 10 10 Chanute 59 71 45 65 / 40 40 10 10 Iola 59 71 45 64 / 50 40 10 10 Parsons-KPPF 60 72 45 66 / 30 40 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM CDT Thursday for KSZ032-033-047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...KED FIRE WEATHER...RBL
Hazardous weather outlook, Apr 19, 10:35 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1035 PM CDT Wed Apr 19 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210345- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1035 PM CDT Wed Apr 19 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight There is a risk for strong to severe thunderstorms as a strong cold front moves eastward across the area. The main threats the rest of the night will be nickel to quarter size hail and 55 to 65 mph wind gusts. Strong and gusty south to southeast winds will continue ahead of a cold front with a shift to a strong northwest wind behind the front. A wind advisory is in effect for the entire area with a high wind warning for Russell and Barton counties behind the front late tonight. The strong winds will also result in very high grassland fire danger in rain-free areas overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A few thunderstorms may linger through Thursday morning across southeast Kansas. The risk for severe storms appears low. Very high fire danger is possible Thursday and Friday afternoons across parts of central and south central Kansas. Freezing temperatures are possible early Saturday morning across central Kansas and portions of southeast and central Kansas early Sunday morning. Periodic storm chances exist Monday and Tuesday next week. Strong to severe storms are not expected with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Apr 19, 10:55 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
1055 PM CDT Wed Apr 19 2023
KSZ093>095-098-099-200445-
Montgomery KS-Wilson KS-Cowley KS-Chautauqua KS-Elk KS-
1055 PM CDT Wed Apr 19 2023
...Strong thunderstorms will impact portions of Elk, southwestern
Wilson, eastern Cowley, northwestern Montgomery and Chautauqua
Counties through 1145 PM CDT...
At 1055 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Dexter to 8 miles
northeast of Sedan. Movement was northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredonia, Sedan, Howard, Cedar Vale, Moline, Longton, Elk City,
Dexter, Grenola, Peru, Chautauqua, Elk Falls, Havana, Elgin, Niotaze,
Cambridge, New Albany, Buxton, Hale and Maple City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3748 9659 3748 9652 3761 9652 3757 9567
3700 9598 3700 9685
TIME...MOT...LOC 0355Z 228DEG 41KT 3723 9662 3724 9612
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CRWLocal storm report, Apr 19, 11:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1123 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM NON-TSTM WND GST TYRO 37.03N 95.82W
04/19/2023 E60 MPH MONTGOMERY KS TRAINED SPOTTER
SPOTTER MG105.
&&
LHLocal storm report, Apr 19, 11:25 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1125 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND DMG 3 W COTTONWOOD FALLS 38.37N 96.59W
04/19/2023 CHASE KS BROADCAST MEDIA
DELAYED REPORT AND RADAR ESTIMATED TREE
DAMAGE VIA TWITTER DAMAGE TO BUILDING
REPORTED VIA CHAT REPORTS FROM CHACE COUNTY
LAKE.
&&
LHSpecial weather statement, Apr 19, 11:49 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Wichita KS
1149 PM CDT Wed Apr 19 2023
KSZ052-053-069-200515-
Butler KS-Marion KS-Chase KS-
1149 PM CDT Wed Apr 19 2023
...A strong thunderstorm will impact portions of southwestern Chase,
northwestern Butler and southeastern Marion Counties through 1215 AM
CDT...
At 1148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Potwin, or near Whitewater, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Potwin, Burns, Matfield Green and Wonsevu.
This includes Interstate 35 between Mile Markers 97 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3787 9708 3803 9715 3826 9664 3814 9646
TIME...MOT...LOC 0448Z 232DEG 49KT 3799 9705
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CRWLocal storm report, Apr 19, 11:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1159 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM NON-TSTM WND GST COFFEYVILLE AIRPORT 37.10N 95.57W
04/19/2023 M68 MPH MONTGOMERY KS ASOS
&&
LHSpecial weather statement, Apr 19, 11:59 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
1159 PM CDT Wed Apr 19 2023
KSZ094-095-098>100-200530-
Montgomery KS-Wilson KS-Labette KS-Chautauqua KS-Elk KS-
1159 PM CDT Wed Apr 19 2023
...Strong thunderstorms will impact portions of southeastern Elk,
Wilson, southwestern Labette, Montgomery and eastern Chautauqua
Counties through 1230 AM CDT...
At 1159 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Longton to Caney. Movement was
northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coffeyville, Independence, Neodesha, Fredonia, Cherryvale, Caney,
Sedan, Dearing, Altoona, Longton, Elk City, Tyro, Peru, Liberty, Elk
Falls, Havana, Bolton, Sycamore, Niotaze and Benedict.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Kansas.
&&
LAT...LON 3734 9631 3769 9574 3706 9538 3700 9564
3700 9610
TIME...MOT...LOC 0459Z 245DEG 39KT 3727 9608 3702 9596
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CRWThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 46 min |
| Apr 19, 8:06 PM CDT | Tornado Warning | ICT | Chase | 39 min |
| Apr 19, 8:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 31 min |
| Apr 19, 8:41 PM CDT | Tornado Warning | ICT | Chase | 32 min |
| Apr 19, 8:57 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Apr 19, 8:58 PM CDT | Tornado Warning | ICT | Chase | 15 min |
| Apr 19, 9:28 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| Apr 19, 10:06 PM CDT | Special Weather Statement | ICT | Marion | 39 min |
| Apr 19, 10:21 PM CDT | High Wind Warning | ICT | Barton, Russell | 8 hr |
| Apr 19, 10:27 PM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Apr 19, 10:55 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 50 min |
| Apr 19, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 45 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood, Woodson | 41 min |
| Apr 19, 11:49 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Apr 19, 11:59 PM CDT | Special Weather Statement | ICT | Montgomery, Wilson | 31 min |
| Apr 20, 12:17 AM CDT | Special Weather Statement | ICT | Greenwood, Wilson, Woodson | 43 min |
| Apr 20, 12:27 AM CDT | Special Weather Statement | ICT | Russell | 33 min |
| Apr 20, 12:45 AM CDT | Special Weather Statement | ICT | Lincoln | 30 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 10 min |
| Apr 20, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 24 min |
| Apr 20, 12:55 AM CDT | Special Weather Statement | ICT | Chase | 20 min |
| Apr 20, 1:23 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln | 22 min |
| Apr 20, 1:30 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 45 min |
| Apr 20, 1:37 AM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Apr 20, 2:02 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 43 min |
| Apr 20, 2:13 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 31 min |
| Apr 20, 2:33 AM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Apr 20, 2:46 AM CDT | Special Weather Statement | ICT | Rice, Saline | 29 min |
| Apr 20, 3:13 AM CDT | Special Weather Statement | ICT | McPherson, Reno | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | ICT | Chase, Sedgwick | 35 min |
| Apr 20, 4:47 AM CDT | Special Weather Statement | ICT | Butler, Greenwood, Woodson | 28 min |
| Apr 20, 5:14 AM CDT | Special Weather Statement | ICT | Butler, Greenwood | 46 min |
| Apr 20, 7:13 AM CDT | Special Weather Statement | ICT | Montgomery | 47 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.